# SDR HNAA2024112601136

- Difficulty date: November 8, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,500 hours, 42,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2370 LH WINDSHIELD TOP PILLAR REINFORCEMENT HAS 7 HOLES NOT COLD WORKED.  REPAIRED IAW EO1-53-24-0677
